REAL

Items where Author is "Li, Fuyi"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Zhang, Ying and Liang, Zhanping and Zhu, Xiaoli and Li, Fuyi (2020) Ground-state solutions to a class of modified Kirchhoff-type transmissiom problems with critical perturbation. Electronic Journal of Qualitative Theory of Differential Equations, 2020 (35). pp. 1-21. ISSN 1417-3875

Li, Fuyi and Long, Lei and Huang, Yongyan and Liang, Zhanping (2019) Ground state for Choquard equation with doubly critical growth nonlinearity. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (33). pp. 1-15. ISSN 1417-3875

This list was generated on Thu Mar 27 20:09:47 2025 CET.